# SDR DLM88090414

- Difficulty date: March 13, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 591004335
- Condition: Damaged
- Location: L Wing Ob Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP VANE AFT INBD CORNER OF SKIN HAD A GOUGE PENETRATING INTO THE INTERNAL DOUBLER.  A SRM 51-70-2 PAR 18B HOT BOND REPAIR WAS INSTALLED THAT EXTENDED AROUND THE  VANE LEADING EDGE.  THIS REPAIR WAS APPROVED BY BOEING.
